# SDR RAIA00403026

- Difficulty date: March 26, 2004
- Submitted: April 4, 2004
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 17,152 hours, 18,422 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: AIR135668
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE LIGHT REMAINED ILLUMINATED. MAINTENANCE REMOVED AND REPLACED UPLOCK SWITCH.
